# SDR DHLA201000075

- Difficulty date: July 8, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 87,592 hours, 32,539 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION ACCESS DOOR 2 INTERNAL DOUBLER CRACKED STA-156.0000.  PERFORMED MAJOR REPAIR IAW EVA D853-00350, REV IR DATED 07-15-10. REMOVED EXISTING REPAIR IAW SRM 51-1-20D, SRM 51-1-21. VISUALLY INSPECTED REWORKED AREA. NO CRACK, NO CORROSION FOUND. FABRICATED INTERNAL DOUBLER SEGMENT& NEW EXTERNAL REPAIR DOUBLER AND 4 INNER STRAPS IAW DWG ES-D853-00350-001-D REV IR DATED 07-15-10. CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS IAW SRM 51-1-8B, DPS 9.45. INSTALLED REPAIR PARTS IAW DWG ES-D853-00350-001-D, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
